Maths Quiz for Class 4 Time |
In this post, you will find 20 online maths quiz questions for class 4 time. Online maths quiz for class 4 time will take around 15 minutes or less to complete it.
Question 1: The time shown in the given clock is ______________.
A) 2 : 35
B) 2 : 37
C) 2 : 38
D) 2 : 40
Explanation: The given clock shows the time 2 : 38.
Question 2: The given clock shows the time ________.
A) 7 : 21
B) 7 : 20
C) 7 : 22
D) 7 : 23
Explanation: The time shown in the given clock is 7 : 21.
Question 3: If the minute hand moves from 3 to 6, then it moves ______ minutes.
A) 15
B) 30
C) 45
D) 5
Explanation: When minute hand rotates from 3 to 6, it moves 15 minutes.
Question 4: In how many hours does the hour hand of a clock complete one rotation?
A) 60 hours
B) 12 hours
C) 15 hours
D) 30 hours
Explanation: The hour hand takes 12 hours to complete one rotation.
Question 5: In how many minutes does the minute hand of a clock complete one rotation?
A) 30 minutes
B) 60 minutes
C) 12 minutes
D) 24 minutes
Explanation: The minute hand takes 60 minutes to complete one rotation.
Question 6: The hour hand of a 12-hour clock completes ____________ rotations in one day, that is, 24 hours.
A) 4
B) 1
C) 2
D) 3
Explanation: The hour hand of a 12-hour clock completes 2 rotations in one day or 24 hours.
Question 7: The time 7:45 a.m. written in 24-hour clock is ______________.
A) 19:45 hours
B) 07:45 hours
C) 07:45 p.m.
D) 19:45 p.m.
Explanation: The time 7:45 a.m. written in 24-hour clock is 07:45 hours.
Question 8: The time 5:20 p.m. written in 24-hour clock is ______________.
A) 05:20 a.m.
B) 17:20 a.m.
C) 05:20 hours
D) 17:20 hours
Explanation: The time 5:20 p.m. written in 24-hour clock is 17:20 hours.
Question 9: The time 09:10 hours written in 12-hour clock is _____________.
A) 9:10 a.m.
B) 9:10 p.m.
C) 21:10 hours
D) 21:10 a.m.
Explanation: The time 09:10 hours written in 12-hour clock is 9:10 a.m.
Question 10: The time 18:35 hours written in 12-hour clock is _____________.
A) 18:35 p.m.
B) 18:35 a.m.
C) 6:35 p.m.
D) 6:35 a.m.
Explanation: The time 18:35 hours written in 12-hour clock is 6:35 p.m.
Question 11: The time 12 midnight is written in 24-hour clock as ___________.
A) 12:00 hours
B) 00:00 hours
C) 12:00 a.m.
D) 24:00 hours
Explanation: The time 12 midnight is written in 24-hour clock as 00:00 hours.
Question 12: The departure time of a train is 16:40 hours. The time in 12-hour clock is __________.
A) 4:40 a.m.
B) 4:40 p.m.
C) 16:40 p.m.
D) 16:40 a.m.
Explanation: The time in 12-hour clock is 4:40 p.m.
Question 13: A movie show started at 3:30 p.m. and ended at 6:15 p.m. The duration of the movie is _____________.
A) 2 hours 45 minutes
B) 2 hours 30 minutes
C) 3 hours 15 minutes
D) 3 hours 45 minutes
Explanation: Time duration = End time – start time = 6:15 p.m. – 3:30 p.m. = 18:15 hours – 15:30 hours = 2 hours 45 minutes.
Question 14: Riya’s school starts at 8:00 a.m. and ended at 1:30 p.m. The duration of the school is _____________.
A) 4 hours 30 minutes
B) 6 hours 30 minutes
C) 5 hours 15 minutes
D) 5 hours 30 minutes
Explanation: Time duration = End time – start time = 1:30 p.m. – 8:00 a.m. = 13:30 hours – 8:00 hours = 5 hours 30 minutes
Question 15: A train departed a station at 00:45 hours and reached another station at 07:00 hours. The duration of the journey is _____________.
A) 7 hours 15 minutes
B) 5 hours 15 minutes
C) 6 hours 15 minutes
D) 6 hours 45 minutes
Explanation: The duration of the journey = 07:00 hours – 00:45 hours = 6 hours 15 minutes
Question 16: The summer vacation of Ritu’s school was from 21st May to 30th June. The duration of the summer vacation was ____________.
A) 40 days
B) 41 days
C) 42 days
D) 43 days
Explanation: Duration of summer vacation = No. of days in May + No. of days in June = 11 + 30 = 41 days
Question 17: Aryan’s father went to Dubai on 25th July and came back on 10th October in the same year. The duration of his journey is __________.
A) 77 days
B) 78 days
C) 76 days
D) 75 days
Explanation: Duration of journey = No. of days in July + No. of days in August + No. of days in September + No. of days in October = 6 + 31 + 30 + 10 = 77 days
Question 18: Which of the following is a leap year?
A) 1995
B) 1998
C) 2008
D) 2010
Explanation: 2008 is a leap year as it is divisible by 4.
Question 19: How many days will be there in the month of February 2060?
A) 28 days
B) 29 days
C) 30 days
D) 31 days
Explanation: 2060 will be a leap year. So, February 2060 will have 29 days.
Question 20: How many days are there in a leap year?
A) 29 days
B) 28 days
C) 366 days
D) 365 days
Explanation: A leap year has 366 days.
Report Card
Total Questions Attempted: 0
Correct Answers: 0
Wrong Answers: 0
Percentage: 0%
Related Worksheets:
1. Fraction worksheet for class 4
2. Factors and multiples worksheet for class 4
5. Subtraction sums for class 4
6. Multiplication sums for class 4
7. Shapes worksheet for class 4
8. Pattern worksheet for class 4
9. Measurement worksheet for class 4
10. Perimeter and area class 4 worksheets
11. Time worksheet for class 4
12. Money worksheet for class 4